# SDR U2RA2022032200006

- Difficulty date: March 22, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Boeing 747412
- Aircraft serial: 25068
- Aircraft time: 88,578 hours, 15,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FORWARD OF THE UPPER DECK DOOR IS INOPERATIVE. - REPLACED BULB PER B747-400 AMM 33-51-01.
